Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 197403, 7 pages
http://dx.doi.org/10.1155/2014/197403
Research Article

Vague Congruences and Quotient Lattice Implication Algebras

Xiaoyan Qin,1,2 Yi Liu,1,3 and Yang Xu1

1Intelligent Control Development Center, Southwest Jiaotong University, Chengdu, Sichuan 610031, China
2College of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China
3Key Laboratory of Numerical Simulation, Sichuan Provincial College, Neijiang Normal University, Neijiang, Sichuan 641000, China

Received 24 April 2014; Accepted 24 June 2014; Published 14 July 2014

Academic Editor: Young B. Jun

Copyright © 2014 Xiaoyan Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyan Qin, Yi Liu, and Yang Xu, “Vague Congruences and Quotient Lattice Implication Algebras,” The Scientific World Journal, vol. 2014, Article ID 197403, 7 pages, 2014. https://doi.org/10.1155/2014/197403.